# SDR DL76S952117

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Ac Dist
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT, FTL DECK AND CABIN CREW REPORTED SMOKE ODOR.  THEN LEFT RECIC FAN ADVISORY MESSAGE ILLUMINATED, DEACTIVATED FAN.  FAN WAS REPLACED OPERATION NORMAL.
